MathSciNet Relay Station
MathSciNet bibliographic data
MR550488 (81b:20032) 20H15 (14L25)
Lee, Dong Hoon Algebraic automorphism groups of pro-affine algebraic groups. Proc. Amer. Math. Soc. 78 (1980), no. 2, 175–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement